# SDR FDEA2018073091848

- Difficulty date: July 29, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 30,278 hours, 16,474 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Processing Unit
- Part number: BDM3003
- Part serial: 578
- Condition: Faulted
- Location: Landing Gear
- Part time: 22,706 hours, 12,177 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AFTER GEAR RETRACTION LOST PITCH TRIM 1, 2 ATS, PRESSURE REG 1 AND 2 AND SEVERAL PITOT STATIC PROBE LIGHTS. COMPLIED QRH, MANUAL PRESSURIZATION. COULD NOT RESET AT FIRST. APPROX 5 MIN LATER WE COULD RESET PITCH TRIM AND ATS, ATB. PERFORMED TROUBLESHOOTING PER 32-61-00 ON PROXIMITY DETECTOR PROCESSING UNIT. NO FAULTS ON RECALL, FOUND CODE 34, 35, 36, 37 STORED IN TEST MODE ALSO FOUND NO COCKPIT INDICATIONS WHILE TESTING OLD BOX. REPLACED BOX REF AMM 32-31-71-04. OPS CHECK GOOD. PERFORMED GEAR RETRACTION AND EXTENSION MULTIPLE TIMES IAW AMM 32-31-00-02. OPS CHECKED GOOD. NO FAULTS NOTED. OK FOR SERVICE.
